数学与统计学院机构知识库

Institutional Repository, School of Mathematics and Statistics

 

兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 49)

Filters        
Items/Page:    Sort:
A nonlocal diffusion model with free boundaries in spatial heterogeneous environment [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1015-1035
Cao, JF;  Li, WT;  Zhao, M
View/Download:29/0
 
On the pullback attractor for the non-autonomous SIR equations with diffusion [期刊论文]
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2017, 卷号: 449, 期号: 1-2, 页码: 1850-1862
Tan, W;  Ji, YD
View/Download:33/0
 
On a predator-prey reaction-diffusion model with nonlocal effects [期刊论文]
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 46, 页码: 49-61
Han, BS;  Yang, YH
View/Download:16/0
 
The inverse of the distance matrix of a distance well-defined graph [期刊论文]
LINEAR ALGEBRA AND ITS APPLICATIONS, 2017, 卷号: 517, 页码: 11-29
Zhou, H
View/Download:6/0
 
Optimal allocation policy of one redundancy in a n-component series system [期刊论文]
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2017, 卷号: 257, 期号: 1-2, 页码: 656-668
Zhao, P;  Zhang, YY;  Chen, JB
View/Download:16/0
 
Perturbation bounds of generalized inverses [期刊论文]
APPLIED MATHEMATICS AND COMPUTATION, 2017, 卷号: 296, 页码: 88-100
Meng, LS;  Zheng, B;  Ma, PL
View/Download:4/0
 
Convergence analyses on sparse feedforward neural networks via group lasso regularization [期刊论文]
INFORMATION SCIENCES, 2017, 卷号: 381, 页码: 250-269
Wang, J;  Cai, QL;  Chang, QQ;  Zurada, JM
View/Download:22/0
 
The general a posteriori truncation method and its application to radiogenic source identification for the Helium production-diffusion equation [期刊论文]
APPLIED MATHEMATICAL MODELLING, 2017, 卷号: 43, 页码: 126-138
Zhang, YX;  Yan, L
View/Download:4/0
 
Multiple cyber attacks against a target with observation errors and dependent outcomes: Characterization and optimization [期刊论文]
RELIABILITY ENGINEERING & SYSTEM SAFETY, 2017, 卷号: 159, 页码: 119-133
Hu, XX;  Xu, MC;  Xu, SH;  Zhao, P
View/Download:5/0
 
Convergence rates in parabolic homogenization with time-dependent periodic coefficients [期刊论文]
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1-5, 页码: 2092-2113
Geng, J;  Shen, ZW
View/Download:3/0
 

1 2 3 4 5 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace